# SDR AWXA200601361

- Difficulty date: July 20, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 654645165
- Part serial: MA8603
- Condition: Debonded
- Location: Zone 500
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DISBOND AREA ON LOWER SURFACE ON NR 0 SPOILER, 7 " FROM AFT EDGE, 15" FROM INBD END.  ORDERED AND RECEIVED NEW NR 0 SPOILER DUE TO DISBOND REPAIRABLE LIMITS.
